# SDR QXEA0202161

- Difficulty date: December 15, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 8,009 hours, 11,364 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Fuse
- Part number: MS2893730
- Condition: Open
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA ON FLIGHT NR 2143- RIGHT TRU AND RIGHT STALL WARNING CAUTION LIGHTS CAME ON IN CRUISE FLIGHT.  RIGHT TRU CIRCUIT BREAKER ALSO TRIPPED.  AFTER .05 MINS RIGHT STALL WARNING CAUTION LIGHT BEGAN TO GO OFF AND ON WITH NO PATTERN.  REPLACED RIGHT HAND VARIABLE FREQUENCY AC SUPPLY PHASE "B" FUSE F10 DUE TO OPEN CONDITION.  ALSO REPLACED RIGHT HAND PROP D/I BRUSH BLOCK DUE TO SHORTED CONDITIONS.  GROUND RAN NR 2 ENGINE, NO TRU ON STALL WARNING CONDITIONS NOTED.  ALL INDICATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
